# SDR DALA2017032102278

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,473 hours, 28,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT FOUND ON LOWER FORWARD EDGE OF L1 DOOR SKIN AFT OF LOWER FORWARD CORNER.  REPAIRED IAW SRM 52-01-01.
